Took for 10 days, still no period. this is the 4th day after dosage was completed. So much body aches, I have to take tylenol or motrin around the clock just to function. Lots of night sweats.
Here are the side effects are you trying to have a period? Are you still in that age group or like me menupostual I have the side effects hope this helps you but I would call the doctor. If nothing else maybe you would feel better maybe he has a caring nurse that will talk with you without having an appointment I had many problems I really feel for you. Hugs and prayers:missy
acne; changes in menstrual flow, including breakthrough bleeding, spotting, or missed periods; dizziness; drowsiness; fever; headache; hot flashes; nausea; nervousness; pain; rash; sleeplessness; stomach pain; weakness; weight gain or loss. Seek medical attention right away if any of these severe side effects occur:
severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; depression; lumps in the breast or under the armpits; partial or complete loss of vision or changes in vision; shortness of breath; slurred speech; sudden loss of coordination; sudden or severe headache; swelling of fingers or ankles; tenderness, pain, or swelling of the calf; weakness, numbness, or pain in the arms or legs; yellowing of the skin or eyes. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. You may report side effects to fda at 1-800-fda-1088. You may also report side effects at http://www.fda.gov/medwatch
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2009 • 1 answer
Updated 27 Jan 2012 • 2 answers
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Updated 16 May 2013 • 1 answer
Updated 7 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 15 Sep 2016 • 1 answerFAQ by Drugs.com